# SDR AALA202512164522

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 68,731 hours, 29,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT SYS TEST FAILED FOR EPSU BATTERY EMER R, EPSU UNIT EMER L AND EPSU COMM AFT L. MAINTENANCE REPLACED EPSU  11WL, OPS CK GOOD IAW AMM 33-51-38-400-002-A.
